# SDR USAA2011082900014

- Difficulty date: July 15, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26311512
- Part serial: 731
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - DISBOND ON RIGHT INBOARD TRAILING EDGE MIDFLAP WEDGE.  REPAIRED RIGHT INBOARD TRAILING EDGE MIDFLAP WEDGE IAW B737 SRM 51-70-10.
